# SDR SWAA2025062785338

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 27,647 hours, 13,860 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT INOP. OK TO CONTINUE PER MEL 25-12-01; SP1B; AUTHORIZAT AFT EMERGENCY FLASHLIGHT INOP. OK TO CONTINUE PER MEL 25-12-01 SP1B AUTHORIZATION #<[01] PERFORMED AFT EMERGENCY FLASH LIGHT OPERATIONAL CHECK IAW AMM 25-64-00.OPS CHECK NORMAL
